New Mexico, 2012Wildfire and Heavy Snow in New Mexico, March 1 to 2, 2012
March 1 to 2, 2012 · NWS ABQ · 10 events in 9 counties and zones
A pair of upper level troughs moved across northern New Mexico on the 1st and 2nd. Though the first one brought some precipitation, much of the snow fell with the second system.
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A pair of upper level troughs moved across northern New Mexico on the 1st and 2nd. Though the first one brought some precipitation, much of the snow fell with the second system. A localized band of heavy snow stretched from near Farmington toward Dulce, dropping as much as 6 inches across the region. Heavy snow was also reported across the east slopes of the Sangre de Cristo Mountains as a back door cold front backed up to the range. As much as 10 inches fell across this region. Strong winds caused a lot of blowing and drifting snow which made visibilities fall below 2 miles at times. Farther south, while there was little or no precipitation, winds were still a problem. Though, the strongest winds occurred on the 1st, winds on the 2nd were just as brutal due to the colder air moving into the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Mar 1, 3:49 AM MST, 8 hours 11 minutes earlier.
Area forecast discussion, Mar 1, 3:49 AM MST, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
349 AM MST THU MAR 1 2012
.DISCUSSION...
HIGHLIGHTS...DO WE HAVE HIGHLIGHTS. WIND WARNINGS AND ADVISORIES
COVER MOST OF THE FCST AREA AND NOW WITH THIS PACKAGE HAVE ADDED
WINTER WX ADVISORIES FOR NW PLATEAU AREA E TO THE LOWER CHAMA AND
UPPER RIO GRANDE VALLEYS FROM MID AFTN INTO FRI MORNING...KEEPING
THE SOUTHERN SAN JUANS OF RIO ARRIBA CO GOING SEVERAL HOURS LONGER
...TIL 18Z FRI...THAN THE REST OF THE ADVISORY AREA. REALLY THOUGH
THE MAIN SNOW IMPACT AREAS WILL BE THE HIGH COUNTRY...MAINLY ABOVE
7500 OR 8000 FEET WHERE AS MUCH AS 5 TO 7 INCHES MAY FALL...AND A
LITTLE LESSER DEGREE ELSEWHERE NEAR THE CO LINE. INCLUDED ZONES
501...504...511 AND 517 MORE FOR A MIX OF STRONG CHILLY WINDS AND
SOME SNOW SHOWERS WHICH SHOULD ONLY ACCUMULATE FROM A DUSTING TO
PERHAPS 2 INCHES LOWLANDS AND POSSIBLY UP TO 4 INCHES HIGHER UP.
AS FOR WIND HIGHLIGHTS HIGH TERRAIN AREAS AND ADJACENT HIGHLANDS
AND HIGH PLAINS TO THE EAST ROUGHLY ALONG AND SOUTH OF THE I-40
CORRIDOR WILL HAVE POTENTIALLY DAMAGING WINDS FROM THIS AFTERNOON
THROUGH FRIDAY AFTERNOON...WHILE LOWER ELEVATION AREAS WILL SEE
THE STRONGER WINDS MORE SO DURING DAYLIGHT HOURS. ALREADY SEEING
SOME INCREASING WIND ACROSS CENTRAL MTN CHAIN AND AREAS IMMEDIATELY
TO THE EAST. HIGH WINDS ALOFT COMBINED WITH DECENT SFC GRADIENT...
PRETTY DECENT LAPSE RATES AND...FOR MUCH OF THE WIND HIGHLIGHT
AREAS...STRONG HEATING WILL REALLY GIVE A BOOST TO WESTERLY WINDS
ALREADY BLOWING FAIRLY BRISKLY IN SOME OF THESE AREAS. SOME MTN
WAVE ACTIVITY MAY DEVELOP ONCE AGAIN...ESPECIALLY LATER TONIGHT
AND FRI AND MAYBE EVEN AWHILE INTO FRI NIGHT.
WIND ADVISORY AREAS NEAR AND S OF INTERSTATE 40 AND E OF THE
DIVIDE MAY NEED HIGH WIND WARNING FOR FRIDAY...CENTRAL MTN CHAIN
EASTWARD PERHAPS AT HIGHEST RISK. BLOWING DUST WILL BE A MAJOR
CONCERN ONCE AGAIN...ESPECIALLY ALONG AND EAST OF THE RIO GRANDE
VALLEY BOTH THURSDAY AND FRIDAY.
AFTER THIS EVENT MUCH QUIETER WX WITH DIMINISHING WINDS OVER THE
WEEKEND AS BROAD HIGH PRESSURE RIDGE RIDES IN OVER THE STATE SUN
AND MON.
43
&&
.AVIATION...
WIDESPREAD WINDY CONDITIONS WILL BE THE MAIN CONCERN OVER NEW MEXICO
TODAY AS A ROBUST UPPER LEVEL DISTURBANCE WORKS INTO THE WESTERN
STATES. OCCASIONAL WEST SOUTHWEST GUSTS BETWEEN 35 AND 50 KT WILL BE
COMMON OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO THIS
AFTERNOON...ESPECIALLY ALONG AND IMMEDIATELY DOWNWIND OF HIGHER
TERRAIN. SOME RELATIVELY LIGHT PRECIPITATION IS ALSO POSSIBLE OVER
THE NORTH CENTRAL AND NORTHWESTERN ZONES THIS AFTERNOON AND TONIGHT
WITH HIGHEST PROBABILITIES NEAR THE COLORADO BORDER. SOME LOCALIZED
MVFR/IFR CONDITIONS WILL BE POSSIBLE IN THESE AREAS LATE TODAY AND
TONIGHT...AS WELL AS SOME MOUNTAIN OBSCURATIONS.
NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.
&&
.FIRE WEATHER...
...SIGNIFICANT WINDS EXPECTED TODAY AND FRIDAY...
A VAST AND STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO CARVE
INTO THE WESTERN U.S. TODAY...BRINGING A VERY STRONG MID LEVEL JET
INTO NEW MEXICO. A DEEPENING SURFACE LOW OVER THE TEXAS/OKLAHOMA
PANHANDLES WILL COUPLE WITH THIS UPPER LEVEL FEATURE...INDUCING VERY
WIDESPREAD AND STRONG WINDS OVER NORTHERN AND CENTRAL NEW MEXICO. A
VERY PRONOUNCED MID LEVEL DRY SLOT WILL ALSO ACCOMPANY THE JET...AND
WHILE THE CORE OF THE DRIER AIR ALOFT WILL BE SHUNTED SOUTH OF THE
FORECAST AREA...SUFFICIENTLY DRY AIR IN THE BOUNDARY LAYER SHOULD
YIELD CRITICAL HUMIDITY AND ULTIMATELY WIDESPREAD CRITICAL FIRE
WEATHER CONDITIONS. NORTH CENTRAL TO NORTHWESTERN ZONES WILL BE THE
ONLY ONES TO ESCAPE THE CRITICAL CONDITIONS DUE TO SLIGHTLY HIGHER
HUMIDITY FROM SOME MEAGER CLOUDS/MOISTURE ARRIVING. OCCASIONAL GUSTS
TO 50 AND 60 MPH WILL BE POSSIBLE THROUGH THE AFTERNOON. WINDS WILL
DECREASE SOME AFTER SUNSET...BUT WILL STILL REMAIN QUITE GUSTY ALONG
AND DOWNWIND OF THE HIGHER TERRAIN...ESPECIALLY ALONG AND SOUTH OF
INTERSTATE 40. BEST RH RECOVERY TONIGHT AND FRIDAY MORNING WILL BE
IN THE NORTHWESTERN THIRD OF THE STATE WHERE ONGOING PRECIP WILL
ASSIST. ELSEWHERE ONLY FAIR RECOVERY IS EXPECTED.
THE CORE OF THE MID LEVEL JET WILL BE BISECTING NEW MEXICO BY EARLY
FRIDAY...AND WILL TAKE ITS TIME EXITING THROUGH THE DAYTIME. DESPITE
THE GRADUAL DECREASE IN THE GRADIENT AND WIND SPEEDS ALOFT...AN
EXCEPTIONAL SURFACE GRADIENT IS ADVERTISED BY FORECAST
MODELS...PARTICULARLY THE NAM. THIS WILL KEEP WIDESPREAD WINDY
CONDITIONS ONGOING FRIDAY AS DIRECTIONS VEER MORE NORTHWESTERLY AND
NORTHERLY. COOLER AIR WILL BE SPILLING SOUTHWARD...KEEPING RH FROM
PLUNGING TOO LOW. SOME BRIEF AND LOCALIZED COULD BE MET IN THE EAST
CENTRAL TO SOUTHEASTERN PLAINS OF NEW MEXICO...AS WELL AS PORTIONS
OF THE RIO GRANDE VALLEY. WILL HOIST A WATCH TO ACCOUNT FOR THIS.
PRECIPITATION WILL ALSO BE SPREADING ACROSS THE REMAINING NORTHERN
TIER OF ZONES IN NEW MEXICO...BUT SHOULD REMAIN JUST A SIDENOTE TO
THE WINDS. ANY SNOW ACCUMULATION WOULD GENERALLY FAVOR THE HIGHER
TERRAIN WHERE ONLY A FEW INCHES IS EXPECTED.
THE TROUGH AXIS WILL BE SHIFTING FAR EAST OF NEW MEXICO INTO
SATURDAY...LEAVING NORTHWEST FLOW BEHIND. BREEZY TO LOCALLY WINDY
CONDITIONS WILL PERSIST...BUT THE COOLER THAN AVERAGE TEMPERATURES
WILL AGAIN KEEP RH FROM DROPPING TOO LOW. STILL...SOME OF THE
STRONGER WINDS...PARTICULARLY IN THE CENTRAL HIGHLANDS COULD BRIEFLY
BE JUXTAPOSED OVER THE CRITICAL LATE AFTERNOON RH.
INTO SUNDAY...THE NORTHWEST FLOW ALOFT RELAXES MORE AS A RIDGE
BUILDS IN. THIS SHOULD INDUCE A WARMING TREND...BUT VENTILATION WILL
SUFFER BOTH SUNDAY AND MONDAY. BREEZES SHOULD PICK UP SOME BY
TUESDAY...AND THE NEXT PERTURBATION IS SLATED TO ARRIVE BY MID WEEK
AROUND WEDNESDAY. HOWEVER...FORECAST MODELS ARE IN DISAGREEMENT ON
PLACEMENT...TRACK...AND IMPACTS TO NEW MEXICO.
&&
.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON...................... 48 25 39 14 / 30 40 20 0
DULCE........................... 42 18 36 6 / 30 50 30 0
CUBA............................ 48 18 36 9 / 10 30 20 5
GALLUP.......................... 48 18 35 9 / 10 20 5 0
EL MORRO........................ 46 20 33 10 / 5 10 5 0
GRANTS.......................... 51 23 36 12 / 5 10 5 0
QUEMADO......................... 52 25 37 13 / 5 5 0 0
GLENWOOD........................ 58 21 53 16 / 0 0 0 0
CHAMA........................... 36 17 31 5 / 30 50 40 0
LOS ALAMOS...................... 47 23 36 15 / 5 10 20 0
PECOS........................... 47 22 34 14 / 0 10 10 5
CERRO/QUESTA.................... 42 18 33 5 / 10 20 40 5
RED RIVER....................... 35 13 26 3 / 10 30 40 10
ANGEL FIRE...................... 38 16 29 3 / 5 20 30 10
TAOS............................ 45 20 35 10 / 5 20 20 5
MORA............................ 46 20 32 10 / 0 10 20 10
ESPANOLA........................ 55 23 42 13 / 5 10 20 0
SANTA FE........................ 49 24 35 16 / 5 10 10 5
SANTA FE AIRPORT................ 53 22 39 14 / 5 5 10 0
ALBUQUERQUE FOOTHILLS........... 58 30 43 21 / 0 0 5 0
ALBUQUERQUE HEIGHTS............. 61 32 46 23 / 0 0 0 0
ALBUQUERQUE VALLEY.............. 63 30 48 21 / 0 0 0 0
ALBUQUERQUE WEST MESA........... 61 31 46 22 / 0 0 0 0
LOS LUNAS....................... 64 29 48 18 / 0 0 0 0
RIO RANCHO...................... 59 30 45 21 / 0 0 5 0
SOCORRO......................... 68 32 52 22 / 0 0 0 0
SANDIA PARK/CEDAR CREST......... 55 25 41 17 / 0 5 5 0
TIJERAS......................... 58 28 45 18 / 0 5 5 0
MORIARTY/ESTANCIA............... 54 27 40 16 / 0 0 0 5
CLINES CORNERS.................. 53 24 37 15 / 0 0 5 5
GRAN QUIVIRA.................... 58 28 43 18 / 0 0 0 0
CARRIZOZO....................... 63 30 49 20 / 0 0 0 0
RUIDOSO......................... 55 30 43 18 / 0 0 0 0
CAPULIN......................... 53 22 31 13 / 0 10 40 10
RATON........................... 57 24 37 12 / 0 10 40 10
SPRINGER........................ 57 24 39 15 / 0 10 30 10
LAS VEGAS....................... 54 21 36 12 / 0 10 20 10
CLAYTON......................... 64 26 39 19 / 0 5 30 10
ROY............................. 60 26 39 18 / 0 5 20 10
CONCHAS......................... 68 31 48 23 / 0 0 20 10
SANTA ROSA...................... 68 33 48 21 / 0 0 10 5
TUCUMCARI....................... 73 31 48 21 / 0 0 10 10
CLOVIS.......................... 74 34 51 22 / 0 0 5 5
PORTALES........................ 75 35 54 23 / 0 0 5 5
FORT SUMNER..................... 79 35 54 22 / 0 0 5 5
ROSWELL......................... 83 39 66 26 / 0 0 0 5
PICACHO......................... 74 35 57 21 / 0 0 0 0
ELK............................. 64 34 54 20 / 0 0 0 0
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 6 PM MST FRIDAY FOR
THE FOLLOWING ZONES...NMZ506>508-521>524-526-529-532-533-539-540.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-106>109.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
THE FOLLOWING ZONES...NMZ106-108.
WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ502-505-509-518>520-525-534>538.
WIND ADVISORY UNTIL 9 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ512>515-527-528-530-531.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 11 AM MST
FRIDAY FOR THE FOLLOWING ZONES...NMZ510.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 6 AM MST FRIDAY
FOR THE FOLLOWING ZONES...NMZ501-503-504-511-516-517.
&&
43/52
Hazardous weather outlook, Mar 1, 6:10 AM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
610 AM MST THU MAR 1 2012
NMZ501>540-021300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
610 AM MST THU MAR 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS MOST OF EASTERN
NEW MEXICO...PORTIONS OF CENTRAL NEW MEXICO AND INTO CATRON COUNTY
TODAY. WEST AND SOUTHWEST WIND GUSTS WILL LIKELY REACH 55 TO 65 MPH
ALONG AND A LITTLE WAYS EAST FROM THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN. SNOWFALL ACROSS PORTIONS OF NORTHERN NEW MEXICO MAY
PRODUCE UP TO A HALF FOOT OF SNOW ACCUMULATION IN THE SAN JUAN AND
SANGRE DE CRISTO MOUNTAINS LATE TODAY INTO FRIDAY. GUSTY WINDS THERE
WILL CREATE SOME BLOWING AND DRIFTING OF THE SNOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP ACROSS A
SMALLER PORTION OF EAST CENTRAL AND CENTRAL NEW MEXICO FRIDAY. WEST
TO NORTHWEST WIND GUSTS MAY REACH 50 TO AROUND 60 MPH ALONG AND A
LITTLE WAYS EAST FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN.
SNOWFALL ACROSS PORTIONS OF NORTHERN NEW MEXICO WILL BEGIN TO
DIMINISH FROM WEST TO EAST AS THE DAY PROGRESSES.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.
43
Event by event
5 high wind, 4 heavy snow, 1 wildfire. Local standard time, as filed.
High Wind, Southwest Mountains
- When
- March 1, 12:00 PM MST to March 2, 4:00 PM MST
- Where
- Southwest Mountains forecast zone
- Measured
- 74 kt (85 mph) measured gust
- Reported by
- Public
At an elevation of 10,634 feet, high winds plagued the Magdalena Ridge Observatory for the better part of two days. Gusts up to 85 mph were recorded on the 1st between noon and 7 pm while gusts up to 75 mph were noted on the 2nd.
Wildfire, Guadalupe County
- When
- March 1, 1:00 PM MST to 4:00 PM MST
- Where
- Guadalupe County forecast zone
- Property damage
- $8,000
- Reported by
- Department of Highways
A grass fire closed Interstate 40 between mile markers 291 and 292 for a short time. The grass fire was only approximately five acres, but burned four outbuildings.
Heavy Snow, Northwest Plateau
- When
- March 1, 2:00 PM MST to March 2, 11:00 AM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Trained Spotter
Between 4 and 6 inches of snow was reported north and northeast of Farmington.
Heavy Snow, Far Northwest Highlands
- When
- March 1, 2:00 PM MST to March 2, 11:00 AM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Trained Spotter
Between 4 and 6 inches of snow was reported from Navajo Dam to Dulce.
High Wind, Central Highlands
- When
- March 1, 2:53 PM MST to 3:30 PM MST
- Where
- Central Highlands forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
Gusts up to 62 mph were recorded at the Clines Corners ASOS.
High Wind, Central Highlands
- When
- March 1, 2:53 PM MST to 3:53 PM MST
- Where
- Central Highlands forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Reported by
- ASOS
Sustained winds over 40 mph were measured at the Clines Corners ASOS for at least one hour.
High Wind, Northern Sangre de Cristo Mountains Above 9500 Feet/Red River
- When
- March 1, 3:00 PM MST to 8:00 PM MST
- Where
- Northern Sangre de Cristo Mountains Above 9500 Feet/Red River forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Public
Winds at the top of Taos Ski Valley recorded wind gusts up to 64 mph.
High Wind, Estancia Valley
- When
- March 1, 3:56 PM MST
- Where
- Estancia Valley forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
An APRSWXNET site just west of Estancia recorded a wind gust of 60 mph.
Heavy Snow, Southern Sangre de Cristo Mountains Above 9500 Feet
- When
- March 2, 6:00 AM MST to 10:00 PM MST
- Where
- Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
- Reported by
- SNOTEL
SNOTEL sites across the southern Sangre de Cristo Mountains reported between 7 and 11 inches of new snow.
Heavy Snow, East Slopes of the Sangre de Cristo Mountains
- When
- March 2, 6:00 AM MST to 10:00 PM MST
- Where
- East Slopes of the Sangre de Cristo Mountains forecast zone
- Reported by
- CoCoRaHS
A localized area southeast of Black Lake picked up around 10 inches of new snow.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in California, March 1, 20121 death · 1 event
- Drought in Texas, March 1 to 31, 2012$5.0 million · 23 events
- Tornadoes and Damaging Winds in Alabama, March 1 to 2, 2012$80,000 · EF1 · 13 events
- Winter Storm and Winter Weather in Vermont, March 1, 2012$50,000 · 16 events
- Hail and Damaging Wind in Georgia, March 1, 2012$82,000 · 1 in hail · 3 events
- Tornado and Damaging Winds in Virginia, March 1, 2012$50,000 · EF0 · 3 events
- Drought in Oklahoma, March 1 to 31, 201231 events
- Drought in New Mexico, March 1 to 31, 201230 events
- Drought in Georgia, March 1 to 31, 201226 events
- Winter Storm and Winter Weather in New York, March 1, 201225 events
- Drought in Texas, March 1 to 20, 201221 events
- Drought in Colorado, March 1 to 31, 201221 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 359192, 365508, 359185, 359186, 359193, 359194, 359196, 359195, 359188, 359190.